Alert archive / North Dakota / Wind Advisories in 2010
Wind Advisory 3, NWS Grand Forks, ND
NWS Grand Forks, ND issued this wind advisory at Apr 27, 2010, 3:18 PM CDT for 17 counties in North Dakota; 12 counties in Minnesota. It took effect at Apr 28, 2010, 9:00 AM CDT. It was in force for 12 hr.
The area
The counties it named.
The facts
- Issued
- Apr 27, 2010, 3:18 PM CDT (20:18 UTC)
- In effect from
- Apr 28, 2010, 9:00 AM CDT
- Expired
- Apr 28, 2010, 9:05 PM CDT
- In force
- 12 hr
- Issued by
- NWS Grand Forks, ND
All 29 counties
Becker County, MN, Clay County, MN, Grant County, MN, Kittson County, MN, Mahnomen County, MN, Marshall County, MN, Norman County, MN, Otter Tail County, MN, Pennington County, MN, Polk County, MN, Red Lake County, MN, Wilkin County, MN, Barnes County, ND, Benson County, ND, Cass County, ND, Cavalier County, ND, Eddy County, ND, Grand Forks County, ND, Griggs County, ND, Nelson County, ND, Pembina County, ND, Ramsey County, ND, Ransom County, ND, Richland County, ND, Sargent County, ND, Steele County, ND, Towner County, ND, Traill County, ND, Walsh County, ND
The radar
The Fargo/Grand Forks radar (KMVX), 5 km from the middle of the area, began a volume at 20:19 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Bismarck Municip, ND (KBIS), launched 12:00Z, 8.3 hours before the alert went out and 272 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 570 m above ground
- 0-6 km bulk shear
- 9 kt
- 0-1 km storm-relative helicity
- 7 m²/s²
- 0-3 km storm-relative helicity
- 28 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
222 WWUS73 KFGF 272018 NPWFGF URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAND FORKS ND 318 PM CDT TUE APR 27 2010 ...STRONG AND GUSTY SOUTHEAST WINDS ON WEDNESDAY... .A STRONG STORM SYSTEM MOVING INTO MONTANA LATE TONIGHT AND WEDNESDAY WILL INCREASE THE PRESSURE GRADIENT OVER THE REGION ON WEDNESDAY. THE RESULT WILL BE SOUTHEASTERLY WINDS INCREASING TO 25 TO 35 MPH WITH GUSTS OVER 40 MPH AT TIMES FROM MID MORNING INTO LATE AFTERNOON. MNZ001>004-007-013>015-022-027-029-030-040-NDZ006>008-014>016-024- 026>030-038-039-049-052>054-290000- /O.NEW.KFGF.WI.Y.0003.100428T1400Z-100429T0000Z/ WEST POLK-NORMAN-CLAY-KITTSON-WEST MARSHALL-PENNINGTON-RED LAKE- EAST POLK-MAHNOMEN-WEST BECKER-WILKIN-WEST OTTER TAIL-GRANT- TOWNER-CAVALIER-PEMBINA-BENSON-RAMSEY-EASTERN WALSH COUNTY-EDDY- NELSON-GRAND FORKS-GRIGGS-STEELE-TRAILL-BARNES-CASS-RANSOM- SARGENT-RICHLAND-WESTERN WALSH COUNTY- INCLUDING THE CITIES OF...CROOKSTON...EAST GRAND FORKS... HALSTAD...MOORHEAD...HALLOCK...WARREN...THIEF RIVER FALLS... RED LAKE FALLS...FOSSTON...MAHNOMEN...DETROIT LAKES... BRECKENRIDGE...FERGUS FALLS...ELBOW LAKE...CANDO...LANGDON... CAVALIER...MADDOCK...LEEDS...DEVILS LAKE...GRAFTON... NEW ROCKFORD...LAKOTA...GRAND FORKS...COOPERSTOWN...FINLEY... MAYVILLE...VALLEY CITY...FARGO...LISBON...GWINNER...WAHPETON... ADAMS 318 PM CDT TUE APR 27 2010 ...WIND ADVISORY IN EFFECT FROM 9 AM TO 7 PM CDT WEDNESDAY... THE NATIONAL WEATHER SERVICE IN GRAND FORKS HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 9 AM TO 7 PM CDT WEDNESDAY. * TIMING: 9 AM TO 7 PM WEDNESDAY * WINDS: SUSTAINED SOUTHEAST WINDS INCREASING TO 25 TO 35 MPH WITH GUSTS OVER 40 MPH. * IMPACTS: HIGH PROFILE VEHICLES WILL FACE DIFFICULT DRIVING CONDITIONS. SECURE ANY LOOSE OUTDOOR FURNITURE OR TOYS. * WAVES OF UP TO 3 FEET MAY BE GENERATED IN THE DEVILS LAKE BASIN AND RESULT IN ROADBED EROSION IN SUSCEPTIBLE AREAS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 MPH OR FREQUENT GUSTS TO 45 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ RIDDLE
4 follow-up statements
106 WWUS73 KFGF 281006 NPWFGF URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAND FORKS ND 506 AM CDT WED APR 28 2010 ...STRONG AND GUSTY SOUTHEAST WINDS TODAY... .A STRONG STORM SYSTEM MOVING INTO EASTERN MONTANA THIS MORNING AND WILL INCREASE THE PRESSURE GRADIENT OVER THE REGION THROUGH THE DAY. THE RESULT WILL BE SOUTHEASTERLY WINDS INCREASING TO 25 TO 35 MPH WITH GUSTS OVER 40 MPH AT TIMES FROM MID MORNING INTO EARLY EVENING. MNZ001>004-007-013>015-022-027-029-030-040-NDZ006>008-014>016-024- 026>030-038-039-049-052>054-290300- /O.EXT.KFGF.WI.Y.0003.100428T1400Z-100429T0300Z/ WEST POLK-NORMAN-CLAY-KITTSON-WEST MARSHALL-PENNINGTON-RED LAKE- EAST POLK-MAHNOMEN-WEST BECKER-WILKIN-WEST OTTER TAIL-GRANT- TOWNER-CAVALIER-PEMBINA-BENSON-RAMSEY-EASTERN WALSH COUNTY-EDDY- NELSON-GRAND FORKS-GRIGGS-STEELE-TRAILL-BARNES-CASS-RANSOM- SARGENT-RICHLAND-WESTERN WALSH COUNTY- INCLUDING THE CITIES OF...CROOKSTON...EAST GRAND FORKS... HALSTAD...MOORHEAD...HALLOCK...WARREN...THIEF RIVER FALLS... RED LAKE FALLS...FOSSTON...MAHNOMEN...DETROIT LAKES... BRECKENRIDGE...FERGUS FALLS...ELBOW LAKE...CANDO...LANGDON... CAVALIER...MADDOCK...LEEDS...DEVILS LAKE...GRAFTON... NEW ROCKFORD...LAKOTA...GRAND FORKS...COOPERSTOWN...FINLEY... MAYVILLE...VALLEY CITY...FARGO...LISBON...GWINNER...WAHPETON... ADAMS 506 AM CDT WED APR 28 2010 ...WIND ADVISORY NOW IN EFFECT FROM 9 AM THIS MORNING TO 10 PM CDT THIS EVENING... THE WIND ADVISORY IS NOW IN EFFECT FROM 9 AM THIS MORNING TO 10 PM CDT THIS EVENING. * TIMING: 9 AM TO 10 PM TODAY * WINDS: SUSTAINED SOUTHEAST WINDS INCREASING TO 25 TO 35 MPH WITH GUSTS OVER 40 MPH. * IMPACTS: HIGH PROFILE VEHICLES WILL FACE DIFFICULT DRIVING CONDITIONS. SECURE ANY LOOSE OUTDOOR FURNITURE. * WAVES OF UP TO 3 FEET MAY BE GENERATED IN THE DEVILS LAKE BASIN AND RESULT WET PAVEMENT AND ROADBED EROSION IN SUSCEPTIBLE AREAS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 MPH OR FREQUENT GUSTS TO 45 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ GUST
732 WWUS73 KFGF 281631 NPWFGF URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAND FORKS ND 1131 AM CDT WED APR 28 2010 ...VERY STRONG AND GUSTY SOUTHEAST WINDS TODAY... .A STRONG STORM SYSTEM MOVING INTO EASTERN MONTANA TODAY INCREASING THE PRESSURE GRADIENT OVER THE REGION THROUGH THE DAY. THE RESULT WILL BE SOUTHEASTERLY WINDS INCREASING TO 25 TO 40 MPH WITH GUSTS OVER 50 MPH AT TIMES DURING THE AFTERNOON. THE HIGHEST WINDS WILL BE OVER THE RED RIVER VALLEY AND EASTERN NORTH DAKOTA. MNZ001>004-007-013>015-022-027-029-030-040-NDZ006>008-014>016-024- 026>030-038-039-049-052>054-290300- /O.CON.KFGF.WI.Y.0003.000000T0000Z-100429T0300Z/ WEST POLK-NORMAN-CLAY-KITTSON-WEST MARSHALL-PENNINGTON-RED LAKE- EAST POLK-MAHNOMEN-WEST BECKER-WILKIN-WEST OTTER TAIL-GRANT- TOWNER-CAVALIER-PEMBINA-BENSON-RAMSEY-EASTERN WALSH COUNTY-EDDY- NELSON-GRAND FORKS-GRIGGS-STEELE-TRAILL-BARNES-CASS-RANSOM- SARGENT-RICHLAND-WESTERN WALSH COUNTY- INCLUDING THE CITIES OF...CROOKSTON...EAST GRAND FORKS... HALSTAD...MOORHEAD...HALLOCK...WARREN...THIEF RIVER FALLS... RED LAKE FALLS...FOSSTON...MAHNOMEN...DETROIT LAKES... BRECKENRIDGE...FERGUS FALLS...ELBOW LAKE...CANDO...LANGDON... CAVALIER...MADDOCK...LEEDS...DEVILS LAKE...GRAFTON... NEW ROCKFORD...LAKOTA...GRAND FORKS...COOPERSTOWN...FINLEY... MAYVILLE...VALLEY CITY...FARGO...LISBON...GWINNER...WAHPETON... ADAMS 1131 AM CDT WED APR 28 2010 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 10 PM CDT THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT UNTIL 10 PM CDT THIS EVENING. * TIMING: UNTIL 10 PM TODAY * WINDS: SUSTAINED SOUTHEAST WINDS INCREASING TO 25 TO 40 MPH WITH GUSTS OF 40 TO 50 MPH. * IMPACTS: HIGH PROFILE VEHICLES WILL FACE DIFFICULT DRIVING CONDITIONS. SECURE ANY LOOSE OUTDOOR FURNITURE. * WAVES OF UP TO 3 FEET MAY BE GENERATED IN THE DEVILS LAKE BASIN AND RESULT WET PAVEMENT AND ROADBED EROSION IN SUSCEPTIBLE AREAS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 MPH OR FREQUENT GUSTS TO 45 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ DTR
488 WWUS73 KFGF 282020 NPWFGF URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAND FORKS ND 320 PM CDT WED APR 28 2010 ...VERY STRONG AND GUSTY SOUTHEAST WINDS TODAY... .VERY STRONG SOUTHEAST WINDS WILL CONTINUE INTO EARLY THIS EVENING BEFORE DIMINISHING AFTER SUNSET. A STORM SYSTEM OVER NORTHERN MONTANA WILL MOVE EAST WITH A TIGHT PRESSURE GRADIENT OVER THE RED RIVER VALLEY. THIS WILL CONTINUE TO CAUSE STRONG SOUTHEASTERLY SURFACE WINDS THROUGH EARLY EVENING WITH SUSTAINED WINDS OF 30 TO 35 MPH AND GUSTS TO OVER 45 MPH AT TIMES. WINDS WILL DIMINISH AFTER DARK BUT STILL BE BREEZY. MNZ001>004-007-013>015-022-027-029-030-040-NDZ006>008-014>016-024- 026>030-038-039-049-052>054-290300- /O.CON.KFGF.WI.Y.0003.000000T0000Z-100429T0300Z/ WEST POLK-NORMAN-CLAY-KITTSON-WEST MARSHALL-PENNINGTON-RED LAKE- EAST POLK-MAHNOMEN-WEST BECKER-WILKIN-WEST OTTER TAIL-GRANT- TOWNER-CAVALIER-PEMBINA-BENSON-RAMSEY-EASTERN WALSH COUNTY-EDDY- NELSON-GRAND FORKS-GRIGGS-STEELE-TRAILL-BARNES-CASS-RANSOM- SARGENT-RICHLAND-WESTERN WALSH COUNTY- INCLUDING THE CITIES OF...CROOKSTON...EAST GRAND FORKS... HALSTAD...MOORHEAD...HALLOCK...WARREN...THIEF RIVER FALLS... RED LAKE FALLS...FOSSTON...MAHNOMEN...DETROIT LAKES... BRECKENRIDGE...FERGUS FALLS...ELBOW LAKE...CANDO...LANGDON... CAVALIER...MADDOCK...LEEDS...DEVILS LAKE...GRAFTON... NEW ROCKFORD...LAKOTA...GRAND FORKS...COOPERSTOWN...FINLEY... MAYVILLE...VALLEY CITY...FARGO...LISBON...GWINNER...WAHPETON... ADAMS 320 PM CDT WED APR 28 2010 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 10 PM CDT THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT UNTIL 10 PM CDT THIS EVENING. * TIMING: UNTIL 10 PM TONIGHT. * WINDS: SUSTAINED SOUTHEAST WINDS INCREASING TO 30 TO 40 MPH WITH GUSTS OF 45 TO 50 MPH. WINDS WILL DIMINISH AFTER SUNSET BUT STILL REMAIN BREEZY. * IMPACTS: HIGH PROFILE VEHICLES WILL FACE DIFFICULT DRIVING CONDITIONS. SECURE ANY LOOSE OUTDOOR FURNITURE. * WAVES OF UP TO 3 FEET MAY BE GENERATED IN THE DEVILS LAKE BASIN AND RESULT WET PAVEMENT AND ROADBED EROSION IN SUSCEPTIBLE AREAS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 MPH OR FREQUENT GUSTS TO 45 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ DTR
399 WWUS73 KFGF 290205 NPWFGF URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAND FORKS ND 905 PM CDT WED APR 28 2010 MNZ001>004-007-013>015-022-027-029-030-040-NDZ006>008-014>016-024- 026>030-038-039-049-052>054-290315- /O.CAN.KFGF.WI.Y.0003.000000T0000Z-100429T0300Z/ WEST POLK-NORMAN-CLAY-KITTSON-WEST MARSHALL-PENNINGTON-RED LAKE- EAST POLK-MAHNOMEN-WEST BECKER-WILKIN-WEST OTTER TAIL-GRANT- TOWNER-CAVALIER-PEMBINA-BENSON-RAMSEY-EASTERN WALSH COUNTY-EDDY- NELSON-GRAND FORKS-GRIGGS-STEELE-TRAILL-BARNES-CASS-RANSOM- SARGENT-RICHLAND-WESTERN WALSH COUNTY- INCLUDING THE CITIES OF...CROOKSTON...EAST GRAND FORKS... HALSTAD...MOORHEAD...HALLOCK...WARREN...THIEF RIVER FALLS... RED LAKE FALLS...FOSSTON...MAHNOMEN...DETROIT LAKES... BRECKENRIDGE...FERGUS FALLS...ELBOW LAKE...CANDO...LANGDON... CAVALIER...MADDOCK...LEEDS...DEVILS LAKE...GRAFTON... NEW ROCKFORD...LAKOTA...GRAND FORKS...COOPERSTOWN...FINLEY... MAYVILLE...VALLEY CITY...FARGO...LISBON...GWINNER...WAHPETON... ADAMS 905 PM CDT WED APR 28 2010 ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN GRAND FORKS HAS CANCELLED THE WIND ADVISORY. WIND SPEEDS HAVE DIMINISHED TO BELOW ADVISORY CRITERIA...ALTHOUGH BREEZY SOUTHEAST WINDS WILL CONTINUE THROUGH MUCH OF THE NIGHT. $$ TG
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Grand Forks, ND wrote its last area forecast discussion before this wind advisory went out at Apr 27, 3:14 PM CDT, 4 minutes earlier.
Area forecast discussion, Apr 27, 3:14 PM CDT, 4 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GRAND FORKS ND
314 PM CDT TUE APR 27 2010
.SHORT TERM...
FCST CHALLENGE EARLY ON IS ON WEDNESDAY CONCERNING WIND AND FIRE
WEATHER.
WEAK HIGH PRESURE WAS OVER MINNESOTA WITH A VARIETY OF WIND
DIRECTION OVER THE FCST AREA THIS AFTN. LIGHT WINDS WILL TURN
SOUTHEAST AND START TO INCREASE OVERNIGHT OVER ERN ND AND THE RED
RIVER VALLEY (RRV) AS 500 MB TROUGH MOVES INLAND FROM THE PACIFIC
NORTHWEST. STRONG PRESSURE FALLS NOTED OVER MONTANA WITH CIRRUS
SHIELD ADVANCING EAST. LOWS TONIGHT WILL BE A BIT MILDER THAN LAST
NIGHT DUE TO WIND LATE TONIGHT...WITH COOLEST READINGS (LOWER OR
MID 30S) IN BAUDETTE-BEMIDJI-PARK RAPIDS AREA WHERE DRIER AIR
REMAINS AND WINDS WILL BE LIGHTEST THRU THE NIGHT.
STRONG PRESSURE FALLS WILL MOVE INTO THE VALLEY WED AFTN WITH
TIGHT SFC GRADIENT SETTING UP RESULTING IN STRONG SOUTHEAST SFC
WINDS OVER THE RED RIVER VALLEY OF ND/MN. MIXING IS UP TO 850 MB
LATE MORNING THRU THE LATE AFTN WHERE WINDS WILL BE 40-45 KT
RANGE WITH SUSTAINED VALUES CLOSER TO 25-30KT RANGE EXPECTED. THUS
COORD WITH ABR/MPX/BIS AND ISSUED A WIND ADV FROM 14Z TO 00Z FOR
ERN ND AND A PART OF NW MN WEST OF ROX-FSE-FFM. THESE WINDS WILL
ALSO CAUSE WAVE ACTION ON DEVILS LAKE WITH POSSIBLE 3 FT WAVES
AFFECTING ROADS.
CIRRUS SHIELD WILL BE OVER THE AREA AND THUS MAY WELL LIMIT
WARMUP. THUS PULLED BACK A LITTLE ON THE LOWER 70S WE HAD GOING
AND WENT UPPER 60S FOR HIGHS. DEW PT TEMPS WILL BE LOW ENOUGH TO
RESULT IN MIN RH VALUES IN THE 20S OVER THE VALLEY INTO NW/WCNTRL
MN. COORD WITH MPX/DLH AND FIRE WEATHER AGENCIES IN MN/ND LED TO
ISSUANCE OF FIRE WEATHER WATCH/RED FLAG WARNINGS FOR WEDNESDAY. RH
VALUES ARE MARGINAL...BUT MOST AREAS OF THE FCST AREA HAVE VERY
DRY FUELS IN NW MN AND NE ND WITH RANGELAND FIRE INDEX FCST TO BE
VERY HIGH ON WEDNESDAY IN ND.
MODELS STILL IN A BIT OF DISAGREEMENT REGARDING WED NIGHT-THU PCPN
SYSTEM AND DIFFERENCES ARE GREATER FRI AND BEYOND. MOISTURE WITH
THIS SYSTEM WILL ARRIVE LATER WED NIGHT AND THURSDAY THOUGH BEST
MOISTURE WILL BE JUST EAST OF OUR AREA. MODELS DO AGREE ON TAKING
FIRST UPPER LOW AND SFC LOW INTO SRN SASK THURSDAY WITH A BAND OF
SHOWERS LIKELY TO MOVE THRU THE FCST AREA LATE WED NIGHT INTO
THURSDAY. LIKELY A BREAK BUT THEN MODELS SOME. GFS/NAM HAVE A
SECOND LOW RIDING UP INTO CENTRAL MINNESOTA THURSDAY AFTN- THU
NIGHT AND THEN WRAPPING UP LOW OVER EITHER NRN ND OR SRN MANITOBA.
12Z GEM IS MUCH STRONGER WITH LOW AND HAS SYSTEM FRIDAY AND IT
WRAPS INTO A BIG RAIN MAKER OVER NRN MN. 12Z ECMWF IS QUITE A BIT
WEAKER WITH THIS SECOND LOW.
WITH UNCERTAINITY DID NOT CHANGE POPS MUCH FROM PREV FCSTS WITH
LIKELY POPS MOST AREAS THU AND THEN HIGH CHC POPS THU NIGHT-FRI.
.LONG TERM (SAT-TUE)...
MODELS INITIALIZED WELL BUT SOME DISCREPANCIES INTO THE EXTENDED
PERIOD WITH GFS TENDING TO VARY FROM THE ENSEMBLE. THEREFORE...WENT
WITH ECMWF SOLN AS A MEAN OF THE REST OF ENSEMBLE PACKAGE. UPPER
LEVEL PATTERN SHIFTS TO MERIDIONAL FLOW WITH SW FLOW ALOFT. DEEP
TROF OVER INTERMOUNTAIN WEST INDICATES SLOW MOVING SFC SYSTEM...WITH
EXTENDED PERIOD OF PCPN AS MOISTURE FEEDS OUT OF GULF OF MEXICO.
OTHERWISE...EXPECT WARMER TEMPS IN THE EAST WITH COOLER TEMPS OUT
WEST BEHIND THE SYSTEM.
&&
.AVIATION...
VFR CONDITIONS ARE EXPECTED THRU THE TAF PERIOD. WINDS EXPECTED TO
INCREASE AND BECOME BREEZY AHEAD OF DEVELOPING LOW PRESSURE...THUS
INDICATED TREND AFTER INVERSION BREAK NEAR END OF PERIOD.
&&
.FIRE WEATHER...
COOD WITH MN AND ND FIRE AGENCIES AND MPX/BIS/DLH NWS OFFICES LED
TO ISSUANCE OF RED FLAG WARNINGS FOR WED FOR MUCH OF ERN ND INTO
PARTS OF NW MN WITH FIRE WEATHER WATCHES FOR BDE-BJI-ADC AREAS AND
FOR AREAS FROM NEW ROCKFORD TO VALLEY CITY TO LISBON.
CRITICAL FIRE WEATHER CONDITIONS ARE EXPECTED TO DEVELOP TOMORROW
THUS HAVE ISSUED A RED FLAG WARNING FOR THE RED RIVER VALLEY AND A
FIRE WEATHER WATCH FOR THE EXTREME EASTERN AND WESTERN PORTIONS OF
THE AREA. DEVELOPING LOW PRESSURE SYSTEM OVER THE WESTERN DAKOTAS
WILL CAUSE A TIGHT PRESSURE GRADIENT TO SET UP TOMORROW WITH
SOUTHEAST WINDS SUSTAINED FROM 25 TO 35 WITH GUSTS NEAR 40 MPH. THIS
WIND WILL PRODUCE GREAT MIXING ALLOWING MIN RHS TO DROP INTO THE MID
20S. UNCERTAINTY EXISTS IN THE FAR EAST AS TO WHETHER THE WINDS WILL
BE AS STRONG AND IN THE FAR WEST WHERE SOME MORE LOW LEVEL MOISTURE
WITH RECENT RAINS AND CLOUD COVER MAY KEEP RH FIELDS ABOVE 30
PERCENT...THUS WENT WITH A WATCH AND WILL RE-EVALUATE OVERNIGHT.
&&
.FGF WATCHES/WARNINGS/ADVISORIES...
ND...FIRE WEATHER WATCH FROM WEDNESDAY MORNING THROUGH WEDNESDAY
EVENING FOR NDZ006-014-024-028-038-049-052.
WIND ADVISORY FROM 9 AM TO 7 PM CDT WEDNESDAY FOR NDZ006>008-
014>016-024-026>030-038-039-049-052>054.
RED FLAG WARNING FROM 10 AM TO 8 PM CDT WEDNESDAY FOR NDZ007-008-
015-016-026-027-029-030-039-053-054.
MN...WIND ADVISORY FROM 9 AM TO 7 PM CDT WEDNESDAY FOR MNZ001>004-007-
013>015-022-027-029-030-040.
RED FLAG WARNING FROM 10 AM TO 8 PM CDT WEDNESDAY FOR MNZ001>005-
007-008-013>016-022-023-027>031-040.
FIRE WEATHER WATCH FROM WEDNESDAY AFTERNOON THROUGH WEDNESDAY
EVENING FOR MNZ006-009-017-024-032.
&&
RIDDLE/HOPKINS/KAISERHazardous weather outlook, Apr 27, 7:47 AM CDT, 7 hours 31 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GRAND FORKS ND 747 AM CDT TUE APR 27 2010 MNZ001>009-013>017-022>024-027>032-040-NDZ006>008-014>016-024- 026>030-038-039-049-052>054-281300- WEST POLK-NORMAN-CLAY-KITTSON-ROSEAU-LAKE OF THE WOODS- WEST MARSHALL-EAST MARSHALL-NORTH BELTRAMI-PENNINGTON-RED LAKE- EAST POLK-NORTH CLEARWATER-SOUTH BELTRAMI-MAHNOMEN- SOUTH CLEARWATER-HUBBARD-WEST BECKER-EAST BECKER-WILKIN- WEST OTTER TAIL-EAST OTTER TAIL-WADENA-GRANT-TOWNER-CAVALIER- PEMBINA-BENSON-RAMSEY-EASTERN WALSH COUNTY-EDDY-NELSON- GRAND FORKS-GRIGGS-STEELE-TRAILL-BARNES-CASS-RANSOM-SARGENT- RICHLAND-WESTERN WALSH COUNTY- 747 AM CDT TUE APR 27 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN NORTH DAKOTA...WEST CENTRAL AND NORTHWEST MINNESOTA. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY THE WINDS WILL INCREASE AND BECOME SOUTHEASTERLY WEDNESDAY IN RESPONSE TO A LOW PRESSURE SYSTEM THAT WILL ORGANIZE ACROSS THE HIGH PLAINS. THE WINDS WILL LIKELY BE GUSTY...PARTICULARLY ACROSS AND WEST OF THE RED RIVER VALLEY. SUSTAINED WIND SPEEDS WEST OF THE VALLEY COULD APPROACH OR EXCEED 30 MPH...WITH POSSIBLE WIND GUSTS OVER 40 MPH. THIS COULD RESULT IN SOME HIGHER THAN USUAL WAVES ON DEVILS AND STUMP LAKES. A WIND ADVISORY WILL NEED TO BE CONSIDERED FOR THE GUSTY WINDS WEDNESDAY. ALSO...THE INCREASING WINDS AND EXPECTED LOW RELATIVE HUMIDITY WEDNESDAY AFTERNOON WILL RESULT IN PARTS OF EASTERN NORTH DAKOTA AND NORTHWESTERN MINNESOTA APPROACHING SEVERE FIRE WEATHER CONDITIONS. THUNDERSTORMS ARE POSSIBLE ACROSS THE SOUTHERN VALLEY AND WEST CENTRAL MINNESOTA ON THURSDAY. SEVERE WEATHER IS NOT EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED. G2
The office that day
Everything else NWS Grand Forks, ND issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 27, 3:47 PM CDT | Fire Weather Watch | FGF | Barnes, Benson, Eddy, Griggs, Ransom, Sargent and 1 more | 13 hr |
| Apr 27, 3:47 PM CDT | Red Flag Warning | FGF | Cass, Cavalier, Grand Forks, Nelson, Pembina, Ramsey and 4 more | 28 hr |
Nearby
Wind Advisories in North Dakota, 2010Wind Advisories in Minnesota, 2010Every wind advisory in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.